Vol. 8, No. 2, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Smooth parametric dependence of asymptotics of the semiclassical focusing NLS

Sergey Belov and Stephanos Venakides

Vol. 8 (2015), No. 2, 257–288

We consider the one-dimensional focusing (cubic) nonlinear Schrödinger equation (NLS) in the semiclassical limit with exponentially decaying complex-valued initial data, whose phase is multiplied by a real parameter. We prove smooth dependence of the asymptotic solution on the parameter. Numerical results supporting our estimates of important quantities are presented.

NLS, semiclassical limit, Riemann–Hilbert problems
Mathematical Subject Classification 2010
Primary: 37K15, 37K40
Secondary: 35P25
Received: 29 November 2012
Revised: 13 June 2014
Accepted: 9 January 2015
Published: 10 May 2015
Sergey Belov
Department of Mathematics
University of Houston
4800 Calhoun Rd.
Houston, TX 77204-2008
United States
Stephanos Venakides
Department of Mathematics
Duke University
Box 90320
Durham, NC 27708
United States